| Catalog Number |
2N8378 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that six (6) clearlink system non-dehp catheter extension sets leaked.It was further reported the leaks were observed above the connection site once it was connected to the catheter hub.This resulted in approximately 50ml of blood loss.It was not specified when in the process step this occurred.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted, and there were no deviations found related to this reported condition, during the manufacture of this lot.The devices were discarded.Therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.